Citation:
G. E. Grishanina, N. G. Inozemtseva, B. I. Sadovnikov, “On Global Asymptotic Stability and Stability of Saddle Solutions at Infinity”, Mat. Zametki, 93:4 (2013), 624–629; Math. Notes, 93:4 (2013), 624–628
\Bibitem{GriInoSad13}
\by G.~E.~Grishanina, N.~G.~Inozemtseva, B.~I.~Sadovnikov
\paper On Global Asymptotic Stability and Stability of Saddle Solutions at Infinity
\jour Mat. Zametki
\yr 2013
\vol 93
\issue 4
\pages 624--629
\mathnet{http://mi.mathnet.ru/mzm9311}
\crossref{https://doi.org/10.4213/mzm9311}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3206010}
\zmath{https://zbmath.org/?q=an:06185239}
\elib{https://elibrary.ru/item.asp?id=20731718}
\transl
\jour Math. Notes
\yr 2013
\vol 93
\issue 4
\pages 624--628
\crossref{https://doi.org/10.1134/S0001434613030310}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000317986600031}
\elib{https://elibrary.ru/item.asp?id=20433568}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876433264}
Linking options:
https://www.mathnet.ru/eng/mzm9311
https://doi.org/10.4213/mzm9311
https://www.mathnet.ru/eng/mzm/v93/i4/p624
This publication is cited in the following 3 articles:
G. E. Grishanina, N. G. Inozemtseva, M. B. Sadovnikova, “On the Deformation Method of Study of Global Asymptotic Stability”, Math. Notes, 95:3 (2014), 316–323
G. E. Grishanina, N. G. Inozemtseva, M. B. Sadovnikova, “A study of the global asymptotic stability of a one-parameter family of systems”, Dokl. Math., 89:1 (2014), 110–111
Grishanina G.E., Mukhamadiev E.M., “Ob ustoichivosti v tselom kvazilineinykh sistem”, Doklady Akademii nauk Respubliki Tadzhikistan, 56:6 (2013), 430–436